# SDR DALA13008783273

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 34,448 hours, 15,381 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY FLOOR PANEL 262FF IS CORRODED ON UNDERSIDE.  REMOVED CORROSION IAW SRM 51-74-00.  CHECKED DIMENSIONS,  NO ALLOWABLE DAMAGE IN SRM.  REPLACED FLOOR PANEL.
